# SDR DALA2022100606492

- Difficulty date: October 5, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 70,690 hours, 9,071 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3357 EQUIPMENT AND FURNISHINGS MANUAL NEEDS WORKSHEETS / 2L EXIT SIGN COVER DETACHED. CORRECTIVE ACTION: REPLENISHED EFM WORK SHEETS AS REQUIRED. (2438674)
